EMIS/ELibM Electronic Journals

Outdated Archival Version

These pages are not updated anymore. For the current production of this journal, please refer to http://www.jstor.org/journals/0003486x.html.

Annals of Mathematics, II. Series, Vol. 150, No. 1, pp. 329-352, 1999
EMIS ELibM Electronic Journals Annals of Mathematics, II. Series
Vol. 150, No. 1, pp. 329-352 (1999)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Analytic continuation of representations and estimates of automorphic forms

Joseph Bernstein and Andre Reznikov

Review from Zentralblatt MATH:

The results of the paper under review were announced in [C. R. Acad. Sci., Paris, Sér. I Math. 327, No. 2, 111-116 (1998; Zbl 0934.11022). The authors' method of proof makes essential use of representation theory.

Reviewed by J.Elstrodt

Keywords: Fourier coefficients; Maaß wave forms

Classification (MSC2000): 11F30 11F70 11F72 58J50 11M41 22E30

Full text of the article:

Electronic fulltext finalized on: 19 Aug 2001. This page was last modified: 21 Jan 2002.

© 2001 Johns Hopkins University Press
© 2001--2002 ELibM for the EMIS Electronic Edition
Metadata extracted from Zentralblatt MATH with kind permission